GENERALIZED SKEW DERIVATIONS ON LIE IDEALS
Articles > Article · 2015
Authors: Vincenzo DE FILIPPIS, Çağrı DEMİR
BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES, Journal Indexed in SCI Expanded, International, 2015, vol 10, pp 113-129
Summary
Let R be a prime ring with center Z(R), C its extended centroid, L a noncentral Lie ideal of R and n, m >= 1 fixed integers. Suppose that F is a nonzero generalized skew derivation of R such that F(u(n))u(m) is an element of Z(R), for all u is an element of L. Then dim(C) RC = 4.